The Michigan Mathematical Journal

The Dirichlet problem for the complex Monge-Ampère operator: Perron classes and rotation-invariant measures.

Urban Cegrell and Sławomir Kołodziej

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 3 (1994), 563-569.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005080

Digital Object Identifier
doi:10.1307/mmj/1029005080

Mathematical Reviews number (MathSciNet)
MR1297709

Zentralblatt MATH identifier
0820.31005

Subjects
Primary: 32F07
Secondary: 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Cegrell, Urban; Kołodziej, Sławomir. The Dirichlet problem for the complex Monge-Ampère operator: Perron classes and rotation-invariant measures. Michigan Math. J. 41 (1994), no. 3, 563--569. doi:10.1307/mmj/1029005080. https://projecteuclid.org/euclid.mmj/1029005080


Export citation